# SDR WX0A2014102672229

- Difficulty date: October 20, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- Aircraft time: 38,397 hours, 23,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061285
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB CORRODED FS 1287 TO 1309.  PERMANENT REPAIR, REPLACED LT CUSP WEB IAW WRM 53-05 FIG 97 WO 00234294 M 301 ITEM 352 WO 011325-2400 0192.
